# SDR USAA040772

- Difficulty date: October 26, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Engine: Rroyce RB211535E4
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Pressure Panel
- Condition: Chafed
- Location: Nacelle
- Part time: 39,317 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, C-4, WEB, .5 INCH BY .4 INCH BY .025 INCH DEEP, CHAFED PRESSURE PANEL STATION 145 TOP OF PYLON WEB.  INSTALLED DOUBLER IAW EA 95897.
